For about two months now I have had rashes around some of my joints. They can get itchy at times, then won't itch for a day or two, then the itching comes back. I am on several medications, and I've been trying to figure out if this in an allergy to one of the medications. However, I've been on all my meds for at least 10 years and have never had any problems. The rashes just started.
I've gotten off some of the medications one at a time for about a week, but haven't been able to find the culprit. The rashes continue. Is 1 week off a medication enough time to determine whether or not it's the one causing the rashes?
The size of rash, type of rash and other associated features are very important in determining the exact cause. Dermatitis, eczema, fungal infection and psoriasis are few possibilities. In psoriasis there are red, scaly, itchy patches over joints and along the scalp. Do you also have swelling and pain in joints? If so then rheumatological problems like lupus, rheumatoid arthritis, erythema nodosum, sarcoid could be few of the possibilities. A complete medical history and clinical examination is important for correct diagnosis. Do keep me updated.
Best of luck and regards!
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.